# SDR ASAA11510754

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 15,750 hours, 4,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATES LIGHT RESETS DURING MC RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS LOGGED.  REF AMM 21 61 00 700 806 002.
